| Model Number |
1847DRLMTR |
| Medical Device Problem Codes |
Difficult to Insert (1316); Overheating of Device (1437); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: report not confirmed.Evaluation could not reproduce the reported malfunction as the temperature was within sp ecification at 92°f.It was also noted the device is running noisy.This regulatory report is being submitted due to a retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that it was difficult to fit the attachment to the motor, during procedure they heard "strange" noise coming from the motor/attachment and the attachment started to be hotter than usual.It was reported that the drilling was stopped and customer switched to backup device to complete the procedure.